Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 228, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 7:10 PM EDT for 5 counties in Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 10, 2011, 8:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807
WUUS51 KILN 102310
SVRILN
OHC027-047-057-097-129-110000-
/O.NEW.KILN.SV.W.0228.110610T2310Z-110611T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 706 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BLOOMINGTON...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SABINA...
JEFFERSONVILLE...
WASHINGTON COURT HOUSE...
BLOOMINGBURG...
NEW HOLLAND...
IN ADDITION...ROSEMOOR...OCTA...MILLEDGEVILLE...JASPER MILLS...
STAUNTON AND MADISON MILLS ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 55 AND 81...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3952 8326 3949 8329 3943 8374 3960 8383
3976 8335 3951 8321
TIME...MOT...LOC 2310Z 259DEG 25KT 3953 8367
$$3 follow-up statements
014
WWUS51 KILN 102323
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT FRI JUN 10 2011
OHC129-102333-
/O.CAN.KILN.SV.W.0228.000000T0000Z-110611T0000Z/
PICKAWAY OH-
723 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PICKAWAY COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3951 8327 3949 8329 3944 8370 3963 8375
3976 8335 3960 8326
TIME...MOT...LOC 2323Z 254DEG 26KT 3959 8354
$$
OHC027-047-057-097-110000-
/O.CON.KILN.SV.W.0228.000000T0000Z-110611T0000Z/
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
723 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN MADISON AND FAYETTE COUNTIES IN CENTRAL OHIO...AND
NORTHEASTERN CLINTON COUNTY IN SOUTHWEST OHIO...AND SOUTHEASTERN
GREENE COUNTY IN WEST CENTRAL OHIO...
AT 719 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MILLEDGEVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE AND BLOOMINGBURG.
IN ADDITION...STAUNTON AND MADISON MILLS ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3951 8327 3949 8329 3944 8370 3963 8375
3976 8335 3960 8326
TIME...MOT...LOC 2323Z 254DEG 26KT 3959 8354
$$284
WWUS51 KILN 102336
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
736 PM EDT FRI JUN 10 2011
OHC027-057-102346-
/O.CAN.KILN.SV.W.0228.000000T0000Z-110611T0000Z/
CLINTON OH-GREENE OH-
736 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND
NORTHEASTERN CLINTON COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3951 8327 3949 8329 3948 8356 3953 8358
3954 8357 3955 8359 3966 8363 3976 8335
3960 8326
TIME...MOT...LOC 2336Z 250DEG 25KT 3964 8347
$$
OHC047-097-110000-
/O.CON.KILN.SV.W.0228.000000T0000Z-110611T0000Z/
FAYETTE OH-MADISON OH-
736 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO...
AT 732 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR JEFFERSONVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGBURG.
IN ADDITION...MADISON MILLS IS NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3951 8327 3949 8329 3948 8356 3953 8358
3954 8357 3955 8359 3966 8363 3976 8335
3960 8326
TIME...MOT...LOC 2336Z 250DEG 25KT 3964 8347
$$309
WWUS51 KILN 102353
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT FRI JUN 10 2011
OHC047-097-110004-
/O.EXP.KILN.SV.W.0228.000000T0000Z-110611T0000Z/
FAYETTE OH-MADISON OH-
753 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON AND NORTHERN
FAYETTE COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 800 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3951 8327 3949 8329 3948 8356 3953 8358
3954 8357 3955 8359 3966 8363 3976 8335
3960 8326
TIME...MOT...LOC 2354Z 250DEG 25KT 3968 8332
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:59 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 10, 3:59 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT FRI JUN 10 2011 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... IT IS ANOTHER COMPLEX WEATHER DAY IN TERMS OF CONVECTIVE EVOLUTION AND STORM TYPE. HAVE USED A BLEND OF THE RUC AND HRRR FOR THE NEAR TERM FORECAST. SFC ANALYSIS THIS AFTN INDICATED A WEAK AREA OF LOW PRESSURE OVER WEST CNTRL INDIANA. A WARM FRONTAL BOUNDARY/REMNANTS OF AN OUTFLOW BOUNDARY EXTENDED SE FROM THIS LOW INTO E CNTRL INDIANA...NRN KENTUCKY. MEANWHILE...ANOTHER OUTFLOW BOUNDARY EXTENDED FROM THE LOW SOUTHWEST INTO WRN INDIANA AND SRN ILLINOIS. THESE BOUNDARIES ARE FORECAST TO MOVE E/NE THROUGH THIS EVENING. AN UPR LVL MCV LOCATED OVER SRN ILLINOIS WILL ACCOMPANY THESE BOUNDARIES TO PRODUCE SHOWERS AND THUNDERSTORMS...MOST NUMEROUS LATE THIS AFTN INTO THE EVENING HOURS. ATTM...HAVE GONE WITH LIKELY POPS. SEVERE THUNDERSTORM WATCH 457 IS IN EFFECT FOR THE WRN CWFA UNTIL 9 PM EDT. REGARDLESS...MODERATE INSTABILITY AND WEAK SHEAR STILL POSE A THREAT FOR SVR ALL LOCATIONS...IT IS JUST THAT THE WRN AREAS HAVE THE HIGHEST LIKELIHOOD OF SEEING SVR AT THIS TIME. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WX THREATS. SLOW- MOVING THUNDERSTORMS WILL ALSO POSE A LOCAL FLOODING THREAT AS WELL. SHOWERS AND THUNDERSTORMS SHOULD PUSH OFF TO THE E/NE OVERNIGHT. THEREAFTER...THERE MAY BE A BRIEF LULL IN THE ACTIVITY UNTIL ANOTHER LOW AND UPR LVL DISTURBANCE APCH THE REGION FROM THE WEST...INCREASING THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN. OVERNIGHT LOWS WILL RANGE FROM THE MID 60S TO THE LOWER 70S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM FORECAST. A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING. HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE AIRMASS BECOMES. FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS. AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO THE LOWER 60S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO ONGOING SEVERE WEATHER. REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED SOUTH TO NEAR THE OHIO RIVER. THIS BOUNDARY ALONG WITH MODERATE INSTBY HAS LEAD TO THE DEVELOPMENT OF ISOLD THUNDERSTORMS NEAR KCVG AND KLUK. SOME OF THESE STORMS CONTAIN LARGE HAIL AND WIND GUSTS TO 35KTS. HAVE A MENTION OF MVFR CONDITIONS...ALTHOUGH VERY BRIEF IFR WL BE PSBL. MODERATE TO STRONG INSTBY DEVELOPING UPSTREAM AND UPPER VORT INDUCED FROM EARLY CONVECTION TO TRACK ACRS INDIANA AND INTO OH LATE AFTN INTO EVE. THIS INSTBY AND SUPPORT SHUD LEAD TO ADDITIONAL CONVECTIVE DEVELOPMENT WITH THE OUTFLOW BOUNDARY RETURNING NORTH. EXPECT THE CONVECTION TO DEVELOP OVER INDIANA AND THEN SPREAD ACRS OHIO. HAVE MENTIONED TEMPO GROUPS FOR THUNDER WHEN BEST LIFT AND INSTBY IS EXPECTED. THUNDERSTORMS WL REMAIN PSBL INTO THE EVENING BUT DUE TO UNCERTAINTY HAVE LIMITED MENTION TO VCSH WITH CB. SOME MIST/HAZE WL LKLY DEVELOP OVERNIGHT. HAVE LIMITED MENTION TO MVFR AT ALL BUT KLUK WHERE HAVE A MENTION OF IFR VSBY RESTRICTION. ADDITIONAL THUNDERSTORM DEVELOPMENT LKLY ON SAT AHEAD OF APPROACHING COLD FRONT. OUTLOOK...TSTMS POSSIBLE SAT AFTERNOON THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...AR
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Jun 10, 6:36 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CLEVES 39.16N 84.75W
06/10/2011 HAMILTON OH PUBLIC
ONE TREE DOWN.
0621 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
06/10/2011 M63.00 MPH HAMILTON OH ASOS
0624 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
06/10/2011 M58.00 MPH HAMILTON OH ASOS
0629 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.67W
06/10/2011 M67.00 MPH BOONE KY ASOS
&&
HATZOSLocal storm report, Jun 10, 6:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL VERSAILLES 39.06N 85.26W
06/10/2011 E0.75 INCH RIPLEY IN TRAINED SPOTTER
&&
HATZOSLocal storm report, Jun 10, 6:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 SSE ENGLEWOOD 39.82N 84.29W
06/10/2011 E1.00 INCH MONTGOMERY OH PUBLIC
&&
HATZOSLocal storm report, Jun 10, 7:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
702 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL FRIENDSHIP 38.97N 85.15W
06/10/2011 E0.50 INCH RIPLEY IN TRAINED SPOTTER
&&
HUGHESLocal storm report, Jun 10, 7:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 3 W URBANA 40.11N 83.81W
06/10/2011 E0.75 INCH CHAMPAIGN OH PUBLIC
&&
HUGHESSpecial weather statement, Jun 10, 7:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 705 PM EDT FRI JUN 10 2011 INZ075-080-KYZ090>092-110000- SWITZERLAND IN-OHIO IN-KENTON KY-BOONE KY-GALLATIN KY- 705 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLATIN...BOONE... KENTON...OHIO AND SWITZERLAND COUNTIES THROUGH 800 PM EDT... AT 704 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PATE... MOVING EAST AT 15 MPH. WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RISING SUN...WALTON... UNION...OAKBROOK...FLORENCE AND ELSMERE. ALSO...NORTH LANDING...RABBIT HASH...PATRIOT...BELLEVIEW...STEELE BOTTOM...WATERLOO...BIG BONE AND HUEYS CORNERS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3899 8500 3902 8460 3881 8461 3882 8502
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:01 AM EDT | Special Weather Statement | ILN | Darke | 29 min |
| Jun 10, 4:13 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jun 10, 5:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Jun 10, 6:22 AM EDT | Special Weather Statement | ILN | Warren | 23 min |
| Jun 10, 6:46 AM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jun 10, 7:18 AM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jun 10, 7:23 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Jun 10, 7:29 AM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Jun 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jun 10, 7:50 AM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 115 min |
| Jun 10, 7:59 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jun 10, 8:01 AM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Jun 10, 8:17 AM EDT | Areal Flood Advisory | ILN | Darke | 2 hr |
| Jun 10, 9:18 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 42 min |
| Jun 10, 9:20 AM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 10, 9:48 AM EDT | Special Weather Statement | ILN | Clark, Greene | 42 min |
| Jun 10, 11:18 AM EDT | Special Weather Statement | ILN | Pike, Ross | 42 min |
| Jun 10, 11:47 AM EDT | Special Weather Statement | ILN | Hamilton | 58 min |
| Jun 10, 11:55 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Jun 10, 12:26 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Jun 10, 12:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 90 min |
| Jun 10, 1:15 PM EDT | Special Weather Statement | ILN | Hamilton | 60 min |
| Jun 10, 1:31 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 44 min |
| Jun 10, 1:47 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 43 min |
| Jun 10, 2:08 PM EDT | Areal Flood Advisory | ILN | Clermont | 82 min |
| Jun 10, 4:46 PM EDT | Special Weather Statement | ILN | Hamilton | 59 min |
| Jun 10, 5:09 PM EDT | Special Weather Statement | ILN | Darke | 96 min |
| Jun 10, 5:20 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 28 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 39 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | ILN | Warren | 33 min |
| Jun 10, 5:28 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 30 min |
| Jun 10, 5:38 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 49 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 10, 6:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 39 min |
| Jun 10, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 43 min |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 52 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jun 10, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 39 min |
| Jun 10, 6:43 PM EDT | Areal Flood Advisory | ILN | Montgomery | 2 hr |
| Jun 10, 6:44 PM EDT | Areal Flood Advisory | ILN | Clermont | 3 hr |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 28 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery | 22 min |
| Jun 10, 7:07 PM EDT | Flash Flood Warning | ILN | Hamilton | 113 min |
| Jun 10, 7:21 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Union | 54 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 45 min |
| Jun 10, 7:34 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami | 104 min |
| Jun 10, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 23 min |
| Jun 10, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 34 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Pickaway | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.